# SDR UIEA2010052000001

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Engine: Ge CF680C2B1F
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE RUDDER RATIO MESSAGE DISPLAYED (SRM REPLACED AND SYS CHECKS NORMAL (MX WAS ABLE TO DUPLICATE PROBLEM ON GROUND AND CORRECTED AFTER SRM REPLACED, HOWEVER, AS PREC, REQUESTED PITOT STATIC TEST CHECKOUT OF SYS.)
